1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 7423   OA
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 7423   OA
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G. Akemann, T. Checinski, D. Liu, E. Strahov, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 55 (2019) 441–479.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed